Doctor insights on:
I quit taking Zanaflex (tizanidine) on Monday. How long does it take to be eliminated from the body? I was wondering if I can have a drink for the 4th of July.
Depend: depend on for how long you have been taking the medicine and what dose if you took only one pil, one time, then it should be cleared from your system, and yes you can have a drink for the fourth of july. ...Read more
Is a drug that is used as a muscle relaxant. It is a centrally acting α2 adrenergic agonist. It is used to treat the spasms, cramping, and tightness of muscles caused by medical problems such as multiple sclerosis, spastic diplegia, back pain, or certain other injuries to the spine ...Read more
Caution warranted: Hopefully the same physician is prescribing all your medications, or at least knows all you're taking. Zanaflex (tizanidine) is a muscle relaxer that can cause drowsiness. This could be accentuated if you're on lithium. However, i see you're also on klonopin, which is more likely to cause sedation than lithium. Please discuss all these with your doctor and your pharmacist. ...Read more
Allergic reactions: Zanaflex (tizanidine) commonly causes dry mouth and constipation, but in some people there are some dangerous potential effects, many of which are allergies (rash, hives, itching, and swollen airways causing breathing difficulties). Other dangers include potential liver damage and psychological effects such as hallucinations. If you have any side effect from any medication inform your doctor. ...Read more
Calm maybe : Aware unlikely...Get a more detailed answer ›
It takes...: 36 hours to get to 1% of your original levels, at which point it would be a non-issue! ...Read more
I reached goal dose of zanaflex (tizanidine) may 18, but had some improvement in last couple days. Is this meds taking full effect or are my symptoms improving?
Hard to know: Firstly, good for you! The question might be possible to answer, but it requires sifting through all sorts of things - like what might be different in your life - what you are doing differently inside and out. You might want to find a good therapist to help you understand it all before you taper down. Never just stop w/o guidance. Happy for you! ...Read more